MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS26800
Medical Device Problem Codes No Audible Prompt/Feedback (2282); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the infinity central station failed to alarm for ventricular tachycardia on (b)(6) and (b)(6).There was no report of patient injury or patient death.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
Draeger engineering found there were no log entries for ventricular tachycardia (vt) for the date of the reported event.However, there were three svr arrhythmia alarms found in the ecg-strips that were generated on the date of event ((b)(6) 2024).Requests were made for the arrhythmia settings, additional logs, along with additional information but they were not provided for this investigation.Therefore, the specific root for this issue could not be determined.The software versions on ics and the m300 are old.Various enhancements have been made to the new software versions regarding alarm detection and should be considered for future monitoring.This complaint is being closed and if in the future the proper logging and information is provided, a new complaint will be opened for the new information.There have been no additional reports of any errors from this customer's site.
 
Event or Problem Description
The customer reported that the infinity central station failed to alarm for ventricular tachycardia on march 5th and april 8th.There was no report of patient injury or patient death.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key19153155
Report Number1220063-2024-00045
Device Sequence Number8501332
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)141001(93)MS26800-12
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown